Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Had silicone breast implanted, now raptured, red welts, bumps, raised areas. What is cause and treatment?

had silicone breast implants about 32 years ago, to correct an imbalance in breast size due to scoliosis. The implants have since ruptured, as confirmed by mammograms and sonograms. In the past year or two, I have experienced significant itching all over my body, with red welts, bumps and raised areas, especially on my arms. Could the ruptured silicon be causing the itching?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
Oncologist, Surgical 's  Response
Dear Ma'am,

Sorry to hear about your problem. Have the ruptured implants been removed? If not, they should be dealt with immediately. Silicone can cause problems but they are mainly in the local area. It is unlikely that silicone will lead to problems all over the body.
For your symptoms, you should consult a dermatologist as they might be due to eczema or some generalised allergy.

Hoping for the best.
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor